# SDR AWXA200401034

- Difficulty date: September 18, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 46,565 hours, 20,816 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: AE84760Z
- Condition: Broken
- Location: Green Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT CMH EN ROUTE FROM LAS, WHEN LANDING GEAR EXTENDED LOST GREEN HYDRAULIC FLUID, MANUALLY EXTENDED GEAR, LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND THE RT MAIN LANDING GEAR DOOR ACTUATING CYLINDER FORWARD FLEX HOSE SWIVEL JOINT ASSEMBLY BROKEN OFF, REPLACED ACTUATING CYLINDER SWIVEL AND FLEX HOSE IAW AMM 32-31-35-04, LEAK CHECK GOOD.
